MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-18
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Angina (1710); Myocardial Infarction (1969)
Date of Event 09/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of angina and myocardial infarction are listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use, as known patient effects of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2018 one 2.25x15 mm xience alpine stent was implanted in the proximal left anterior descending coronary artery and one 3.0x18 mm xience alpine stent was implanted in the distal left circumflex coronary artery.The patient was compliant with the dual antiplatelet therapy, but clopidogrel was discontinued by the physician at the 3 month assessment.On (b)(6) 2018 the patient had angina that lasted a day and a half.This was diagnosed as a non st elevation myocardial infarction.Long acting nitrates were administered and brilinta was prescribed.The condition resolved on (b)(6) 2018.No additional information was provided.
 
Additional Manufacturer Narrative
Device codes: 3190 not labeled internal file number - (b)(4).The additional xience alpine referenced in b5 is being filed under a separate medwatch report #.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that the physician suspected that the myocardial infarction may be related to an unknown device deficiency of the xience alpine stents.A coronary angiogram was not performed.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8102627
Report Number2024168-2018-09032
Device Sequence Number1620473
Product Code NIQ
UDI-Device Identifier08717648199356
UDI-Public08717648199356
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2020
Device Catalogue Number1125300-18
Device Lot Number7110661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.25X15 MM XIENCE ALPINE, ASPIRIN, TICAGRELOR; 2.25X15 MM XIENCE ALPINE, ASPIRIN, TICAGRELOR
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age88 YR
Patient Weight88